MathSciNet Relay Station
MathSciNet bibliographic data
MR885183 93D15 (73K20 73K25 93C20 93C75)
Chen, G.; Delfour, M. C.; Krall, A. M.; Payre, G. Modeling, stabilization and control of serially connected beams. SIAM J. Control Optim. 25 (1987), no. 3, 526–546.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement